Symmetric spaces as Grassmannians

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, S. Hosseini
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/58125
ISSN:0025-2611OPAC
ISSN:1432-1785OPAC
Parent Title (English):Manuscripta Mathematica
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2012
Release Date:2019/07/23
Tag:General Mathematics
Volume:141
Issue:1-2
First Page:51
Last Page:62
DOI:https://doi.org/10.1007/s00229-012-0559-9
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie